# SDR SWAA2017030912425

- Difficulty date: February 10, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED UNDER NR 2 GPS ANTENNA.  REPAIRED SKIN IAW ER AND EA.
